MathSciNet Relay Station
MathSciNet bibliographic data
MR2248590 (2007c:03059) 03D80 (03D25 03D28 60A05 60C05 68Q30)
Miller, Joseph S.; Nies, André Randomness and computability: open questions. Bull. Symbolic Logic 12 (2006), no. 3, 390–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement